Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/15933

Title: The Green rings of pointed tensor categories of finite type
Authors: Huang, Hualin
Van Oystaeyen, Fred
Yang, Yuping
ZHANG, Yinhuo
Issue Date: 2014
Citation: JOURNAL OF PURE AND APPLIED ALGEBRA, 218 (2), p. 333-342
Abstract: In this paper, we compute the Clebsch–Gordan formulae and the Green rings of connected pointed tensor categories of finite type.
Notes: Huang, HL (reprint author), Shandong Univ, Sch Math, Jinan 250100, Peoples R China, hualin@sdu.edu.cn
URI: http://hdl.handle.net/1942/15933
Link to publication: http://dx.doi.org/10.1016/j.jpaa.2013.06.005
ISI #: 000327288200014
ISSN: 0022-4049
Category: A1
Type: Journal Contribution
Validation: ecoom, 2014
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version393.1 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.